# SDR 95ZZZX1846

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve Body
- Part number: 410SE1
- Condition: Corroded
- Location: Actuator
- Component: 4105DA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION DISCOVERED ON OUTSIDE HOUSING DUE TO BREAK-DOWN OF ANODIZING.  MANUFACTURER RECOMMENDED BLENDING AND CHEM FILM PROTECTION PRIOR TO ANTI-CORROSION PROTECTION.  MANUFACTURER BELIEVES OUTSIDE CONTAMINATION AROUND PART TO ATTACH SURFACE ON AIRFRAME WAS CAUSE OF ANODIZE BREAK-DOWN.  PART IS SERVICEABLE EXCEPT FOR OUTSIDE COSMETIC DAMAGE.
